# SDR NSVA96003

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129CJ
- Make and model: Beech 1900C
- Aircraft serial: UC129
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Part number: 727725
- Condition: Failed
- Location: Landing Gear
- Component: Klixon
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LANDING GEAR GREEN DOWN AND LOCKED ANNUNCIATORS FAILED TO ILLUMINATE UPON LANDING GEAR EXTENSION.  FLIGHT CREW VERIFIED GEAR IN DOWN AND LOCKED POSITION BY VISUAL AND MECHANICAL MEANS.  AIRCRAFT SUCCESSFULLY COMPLETED EMERGENCY LANDING.  INSPECTION BY MAINTENANCE PERSONNEL REVEALED LANDING GEAR CIRCUIT BREAKER FAILED IN OPEN POSITION.  CIRCUIT BREAKER WAS REPLACED AND SYSTEM FUNCTIONS NORMAL.  (X)
